MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0437
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The glidescope core 15-inch fhd monitor used during the reported event was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the monitor but was unable to confirm the reported issue.The tsr tested the customer's monitor with verathon's test cables, blades, video baton, and bronchoscope.The tsr tried rapidly detaching and reattaching the test devices, wiggling the connections, swapping ports with each device, and power-cycling the monitor with the test devices attached.No pixelation or image dropping was observed.Upon visual inspection, no damage was observed to connectors, printed circuit board assemblies (pcbas), or any other components.The monitor passed verathon's device functionality testing and was confirmed to be within specification.Neither the cable nor the laryngoscope used with the monitor during the reported event were made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported they attempted to use a glidescope spectrum single-use laryngoscope (unknown model) to intubate a patient.The physician intubating stated the screen on the glidescope core 15-inch fhd monitor pixelated, going black and green before shutting off completely.The screen went black and the image did not return during the procedure.The physician was unable to continue intubation with the glidescope system and had to resort to using direct view intubation technique in order to secure the airway, which caused a delay in treatment.No harm to the patient was reported.Following the reported event, the customer reported attempting multiple single-use laryngoscopes and all of them resulted in the same issue with the monitor.

Brand Name
GLIDESCOPE CORE 15-INCH FHD MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21928734
Report Number9615393-2025-00044
Device Sequence Number9031013
Product Code CCW
UDI-Device Identifier00879123008596
UDI-Public(01)00879123008596(11)240725
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0437
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown